# SDR CA140605007

- Difficulty date: June 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Ge CF650*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tube
- Part number: 9061M70G01
- Condition: Mismanufactured
- Location: Engine
- Part time: 24,831 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART WAS BEING INSPECTED IN PREPARATION FOR REPAIRS FOR CUSTOMER WHEN IT WAS NOTICED THAT A NON-REPAIRABLE AREA DIAMETER "B" HAD BEEN MADE TO SIZE BY THE USE OF PLASMA SPRAY. IAW ENGINE MANUAL GEK50481, CHAPTER 72-57-10, SUBTASK 72-57-10-220-052.
